# SDR FDKA200802070

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 14,349 hours, 13,479 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 6150 TYS (0350 PHX LCL).  BAG SMOKE DETECTOR WILL NOT TEST.  MX RESET, NO FURTHER ACTION REQUIRED.
